# SDR AALA981002

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS AT SEATS 26H AND 31H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTORS AT SEATS 26H AND 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
